# SDR 7C7A2022040100013

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 62,263 hours, 73,087 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION SPOTS ON SKIN BTW STA X 487-510 BTW STR 31S-31P (INTERNAL).
